Imre Kátai
Imre Kátai
Professor of Eotvos Lorand University
No verified email
Title
Cited by
Cited by
Year
Canonical number systems for complex integers
I Kátai, J Szabó
Acta Sci. Math.(Szeged) 37 (3-4), 255-260, 1975
2311975
Canonical number systems in imaginary quadratic fields
I Kátai, B Kovács
Acta Mathematica Academiae Scientiarum Hungarica 37 (1-3), 159-164, 1981
1661981
Kanonische Zahlensysteme in der Theorie der quadratischen Zahlen
I Kátai
Acta Sci. Math.(Szeged) 42, 99-107, 1980
1231980
A remark on a theorem of H. Daboussi
I Kátai
Acta Mathematica Hungarica 47 (1), 223-225, 1986
981986
Distribution of the values ofq-additive functions on polynomial sequences
NL Bassily, I Kátai
Acta Mathematica Hungarica 68 (4), 353-361, 1995
851995
Univoque sequences
Z Daróczy, I Kátai
PUBLICATIONES MATHEMATICAE-DEBRECEN 42 (3-4), 397-407, 1993
751993
On the structure of univoque numbers
Z Daróczy, I Kátai
PUBLICATIONES MATHEMATICAE-DEBRECEN 46 (3-4), 385-408, 1995
621995
On distribution of arithmetical functions on the set prime plus one
I Kátai
Compositio Mathematica 19 (4), 278-289, 1968
591968
A comment on KS Gangadharan’s paper entitled “Two classical lattice point problems”
K Corrádi, I Kátai
Magyar Tud. Akad. Mat. Fiz. Oszt. Közl 17, 89-97, 1967
521967
On number systems in algebraic number fields
I Kátai
Publ. Math. Debrecen 41, 289-294, 1992
491992
Number systems and fractal geometry
I Kátai, P Racsk
Probability Theory and Applications, 319, 1995
401995
On the distribution of arithmetical functions
I Kátai
Acta Mathematica Academiae Scientiarum Hungarica 20 (1-2), 69-87, 1969
371969
On the prime power divisors of the iterates of the Euler-phi function
NL Bassily, I Kátai, M Wijsmuller
PUBLICATIONES MATHEMATICAE-DEBRECEN 55 (1-2), 17-32, 1999
361999
Intervallfullende Folgen und volladditive Funktionen
Z Daróczy, A Járai, I Kátai
Acta Sci. Math 50, 337-350, 1986
361986
On a problem of P. Erdös
I Kátai
Journal of Number Theory 2 (1), 1-6, 1970
351970
Number systems and fractal geometry
KH Indlekofer, P Racskó, I Kátai
Probability theory and applications, 319-334, 1992
341992
The number of lattice points in a circle
I Kátai
Ann. Univ. Sci. Budapest. Eötvös Sect. Math 8, 39-60, 1965
321965
Some remarks on generalized number systems
KH Indlekofer, I Kátai, P Racsko
Acta Sci. Math.(Szeged) 57 (1–4), 543-553, 1993
281993
Number systems in imaginary quadratic fields
I Kátai
Ann. Univ. Sci. Budapest. Sect. Comput 14, 91-103, 1994
271994
Primes with preassigned digits II
G Harman, I Kátai
Acta Arithmetica 133, 171-184, 2008
252008
The system can't perform the operation now. Try again later.
Articles 1–20